# SDR HEEA0012824

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2770Y
- Make and model: Bell 206L-1
- Aircraft serial: 45291
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 206075188005
- Condition: Fluctuates
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUCTUATES 5 PSI WHEN UNIT IS VIBRATED.
